# SDR SIMA20220204011

- Difficulty date: February 4, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 14,660 hours, 9,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI# 53-23-003 SHEAR CLIP AT FR 88 BETWEEN STGR 27R ? STGR 28R CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP ON FR 88 STGR 27R-28R IAW EMB 175 SRM 51-40-08 AND 51-40-02
